# SDR SWAA2022072721340

- Difficulty date: June 21, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 59,624 hours, 35,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FWD DOOR SHIELD AT RBL 22 BS 767+2; BS 767+4; BS 767+12; BS 767+16. / [01] VERIFIED APPLICABILITY PER SRM NOT ALLOWABLE DAMAGE THIS PARTS NOT ENTRIES ARE CALLED REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02 0G-0 STEP 9C;[02] VERIFIED CORRECTIVE ACTION #1;[03] CORRECTED MEASUREMENT 19;[04] RECEIVED NEW ON AFT CARGO BAY FWD DOOR SHIELD AT RBL 22 BS 767 TO BS 794 ITEM 146A8127-12. LOCATED AND DRILLED IAW SRM 51-40-05 AND DWG146A0081;[05] VERIFIED CORRECTIVE ACTION #4.;[06] ALL MAINTENANCE STEPS COMPLETED;[07] UPDATED MEASUREMENT TABLE;[08] OK TO INSTALL ON AFT CARGO BAY FWD DOOR SHIELD AT RBL 22 BS 767 TO BS 794;[09] OK TO INSTALL ACB FWD DOOR SHIELD STEP 8.;[10] INSTALLED ON AFT CARGO BAY FWD DOOR SHIELD AT RBL 22 BS 767 TO BS 794 PER SRM 51-40-02 AND DWG 46A0081;[11] MODIFIED MEASUREMENTS;[12] CORRECTION TO ITEM 10=INSTALLED ON AFT CARGO BAY FWD DOOR SHIELD AT RBL 22 BS 767 TO BS 794 PER SRM 51-40-02 AND DWG 146A0081;[13] VERIFIED CORRECTIVE ACTION 12.;[14] WORKSCOPE COMPLETE.
